# SDR 04FDEA01282

- Difficulty date: May 17, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 39,447 hours, 9,007 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Part number: ARC4125502
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - OUTBOARD FLAP STOP FITTING FOUND CRACKED.  RIGHT WING - OUTBOARD FLAP STOP FITTING REMOVED AND REPLACED AS PER SRM 51-31-01 VOL 2 AND SRM 51-35-01 VOL 2.
